default search action
"Some sufficient conditions for p-valent strongly starlike functions."
Ding-Gong Yang, Jin-Lin Liu (2010)
- Ding-Gong Yang, Jin-Lin Liu:
Some sufficient conditions for p-valent strongly starlike functions. Comput. Math. Appl. 59(6): 2018-2025 (2010)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.